Volume 16, issue 1 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Geometry of the ${\rm SL}(3,\mathbb C)$–character variety of torus knots

Vicente Muñoz and Joan Porti

Algebraic & Geometric Topology 16 (2016) 397–426
Bibliography
1 M Culler, P B Shalen, Varieties of group representations and splittings of 3–manifolds, Ann. of Math. 117 (1983) 109 MR683804
2 T Hausel, M Thaddeus, Mirror symmetry, Langlands duality, and the Hitchin system, Invent. Math. 153 (2003) 197 MR1990670
3 M Heusener, J Porti, Representations of knot groups into SLn() and twisted Alexander polynomials, Pacific J. Math. 277 (2015) 313 MR3402353
4 M Heusener, J Porti, E Suárez Peiró, Deformations of reducible representations of 3–manifold groups into SL2(C), J. Reine Angew. Math. 530 (2001) 191 MR1807271
5 N J Hitchin, The self-duality equations on a Riemann surface, Proc. London Math. Soc. 55 (1987) 59 MR887284
6 T Kitano, T Morifuji, Twisted Alexander polynomials for irreducible SL(2, )–representations of torus knots, Ann. Sc. Norm. Super. Pisa Cl. Sci. 11 (2012) 395 MR3011996
7 S Lawton, Minimal affine coordinates for SL(3, ) character varieties of free groups, J. Algebra 320 (2008) 3773 MR2457722
8 S Lawton, V Muñoz, E–polynomial of the SL(3, )–character variety of free groups, (2014) arXiv:1405.0816
9 M Logares, V Muñoz, P E Newstead, Hodge polynomials of SL(2, )–character varieties for curves of small genus, Rev. Mat. Complut. 26 (2013) 635 MR3068615
10 A Lubotzky, A R Magid, Varieties of representations of finitely generated groups, 336, Amer. Math. Soc. (1985) MR818915
11 J Martín-Morales, A M Oller-Marcén, Combinatorial aspects of the character variety of a family of one-relator groups, Topology Appl. 156 (2009) 2376 MR2547783
12 V Muñoz, The SL(2, )–character varieties of torus knots, Rev. Mat. Complut. 22 (2009) 489 MR2553945
13 D Rolfsen, Knots and links, 7, Publish or Perish (1990) MR1277811
14 A S Sikora, Generating sets for coordinate rings of character varieties, J. Pure Appl. Algebra 217 (2013) 2076 MR3057078